# SDR MALA040600

- Difficulty date: September 24, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 16,381 hours, 18,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330131
- Part serial: 1358
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY POWER SUPPLY P/N 3301-51, S/N 1358 FAILED SCHEDULED CAPACITY CHECK.  MAINTENANCE REPLACED BATTERY ASSEMBLY P/N 3301-31 & UNIT PASSES CMM CHECKS.  A/C RETURNED TO SERVICE 9/24/04.
